rash, with red, itchy spots all over face. Being a user of Aveeno facial moisturizer for a long time, I was unable to use it because it caused my face to "burn". Can these red, itchy, rough spots have anthing to do with my using Vectical? OI have never used Vectical on my face. ( My psoriasis is only on the lower parts of both legs and a few minor spots here and there on arms.) What do you suggest I do?
Did Aveeno no longer work?? Psoriasis is really a rough thing to have. I am so sorry, but I have seen where Aloe Vera juice 6- 8 tablespoonfuls a day and apply topical in the gel form. You can get this at the health food store.This should detox your system. I saw a man who started to use this for the same condition and his doctor was shocked on how well it worked. But remember what is good for one might nt work on another. I just hope this works.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2009 • 1 answer
Posted 31 Mar 2010 • 1 answer
Ortho Evra - where patch was is itchy. Looks like there is a rash, sunburnt and dry, is this normal?
Posted 11 Sep 2011 • 1 answer
Posted 24 May 2016 • 0 answers
Posted 17 Jan 2017 • 0 answers